# SDR WX0A2015012072366

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 36,345 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3925817502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING CRACKED AT STATION 826 & RBL 24.  R & R FITTING IAW SRM 51-10-4 & 51-30-5.  WORK ACCOMPLISHED ON WO 1011498-2000-0058 M301 ITEM 391.
